Aa
A
A
A
Close
Adrenal Insufficiency Community
1.32k Members
Avatar universal

pitutiary tumor and low cortisol

I was diagnosed in 1998 with a prolactin secreting microadenoma.  Since then I have been treated with Dostinex and testosterone. About 6 months ago I began feeling very tired which has increased, gaining weight, and swelling of the legs.
Most recently I had a ACTH stimulation test which showed a low cortisol level.  I don't recall having any FSH or other hormone levels done.  I have had increasing tirdness to the point that I can hardly stay awake during the day.

Any one every have these issues or know anything??
1 Responses
Avatar universal
COMMUNITY LEADER
It sounds like you are hypopituitary or panhypopituitary. Are you by any chance under the care of a neuro-endocrinologist?

Most low cortisol cases lose weight, so it is odd that you gained. I hope you got copies of all your tests. It could be a combination of many hormones that are low - and you need to be treated.

Have you been monitored lately for your prolactinoma - did it by any chance start growing back? When was your last MRI?

Are you going to be put on replacements for the cortisol? If so, which one and is your BP low - and are they going to add florinef as well?
Have an Answer?
Top Thyroid Answerers
Avatar universal
MI
Avatar universal
Northern, NJ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child